# SDR SRXR201808220029

- Difficulty date: August 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Chafed
- Location: Tailcone
- Component: Tail Cone, Doug
- Component part number: AKC75001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RT INNER SKIN WAS CHAFED.  ACCOMPLISHED A REPAIR IAW EA011-5380-52-A7369 I/R.
